# SDR AALA20120322021

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, OUTER SKIN HAS STATIC DISCHARGE BURN WITH MATERIAL LOSS AROUND IT, 2 INCHES AFT OF HANDLE CUTOUT.  INSTALLED DOUBLER AND FILLER PER SRM 52-30-01.
